Show simple item record

dc.contributor.authorKim, Jong Uhn ( )
dc.date.accessioned2021-04-05T15:41:47Z
dc.date.available2021-04-05T15:41:47Z
dc.date.issued2004-01-02
dc.identifier.citationKim, J. U. (2004). Periodic and invariant measures for stochastic wave equations. Electronic Journal of Differential Equations, 2004(5), pp. 1-30.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13324
dc.description.abstractWe establish the existence of periodic and invariant measures for a semilinear wave equation with random noise. These are counterparts of time-periodic and stationary solutions of a deterministic equation. The key element in our analysis is to prove that the family of probability distributions of a solution is tight.en_US
dc.formatText
dc.format.extent30 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2004, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectWave equationen_US
dc.subjectBrownian motionen_US
dc.subjectPeriodic measureen_US
dc.subjectInvariant measureen_US
dc.subjectProbability distributionen_US
dc.subjectTightnessen_US
dc.titlePeriodic and invariant measures for stochastic wave equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record